# SDR NACA2018071800051

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT INBOARD CHORD BS 616, BOTTOM FASTENER. CRACKED IB RT CHORD AT BSTA 616 REPAIRED IAW SB 737-53A1254 REV 3 AND REPAIR INSTRUCTION DOC NR CS-26230- 015 DATED 10 JUNE 2013.
